MAUDE Adverse Event Report: STERIS MEXICO, S. DE R.L. DE C.V. AMSCO 400 STERILIZER

STERIS MEXICO, S. DE R.L. DE C.V. AMSCO 400 STERILIZER
Model Number AMSCO 400 STEAM STERILIZER
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Inflammation (1932)
Date of Event 12/19/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer is conducting an investigation as a follow-up to "inflammation" that occurred to a patient post procedure.The user facility did not disclose the current patient status or if any medical treatment was administered.We understand the user facility is reviewing all their pre- and post-procedural standard operating procedures.The customer contacted steris asking we perform an evaluation of their equipment in an attempt to rule out the amsco 400 sterilizer as a contributor to the reported event.The user facility did not disclose the specific instruments that were used during the procedure subject of the reported event.Steris is working to conduct inspection of the amsco 400 sterilizer.A follow-up report will be submitted once the inspection is complete.
 
Event or Problem Description
The user facility contacted steris requesting functional testing of their amsco 400 sterilizer.
 
Additional Manufacturer Narrative
A steris service technician inspected the sterilizer and found no issues with the function or operation of the unit.The technician checked all cycle parameters, ran dart and leak test cycles and found temperature and water pressure to all be within specification.The technician returned the sterilizer to service and no additional issues have been reported.

Brand Name
AMSCO 400 STERILIZER
Common Device Name
STERILIZER
Manufacturer (Section D)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX  67190
Manufacturer (Section G)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX   67190
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4403927453
MDR Report Key16204459
Report Number3005899764-2023-00002
Device Sequence Number4152193
Product Code FLE
UDI-Device Identifier00724995210991
UDI-Public00724995210991
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAMSCO 400 STEAM STERILIZER
Device Catalogue NumberSR3201110111
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2022
Supplement Date Received by Manufacturer12/20/2022
Initial Report FDA Received Date01/19/2023
Supplement Report FDA Received Date02/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/19/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown